# SDR VTZA97437

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 894
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Srl
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

IAD/ALB - FLT 6258 - DURING TAKEOFF AT 1730 HOURS ON 8-4-97, ABORTED TAKEOFF DUE TO RT ENGINE ONLY MADE 99 PERCENT RPM.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND RESET SRL, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  REF:  OPERATOR CONTROL NR 97ZZZX3801.  (X)
